| Model Number |
0998-00-0800-45 |
| Medical Device Problem Code |
Inability to Auto-Fill (1044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that prior to use, the cardiosave intra-aortic balloon pump (iabp) during the power-on test, the device displayed an autofill failure.There was no patient involvement.No harm was reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that on site inspection of the fault logs showed 0xf error.The problem was determined to be a fault in the solenoid valve control board.Solenoid valve control board was replaced.Product passed all functional and safety tests per manufacturer specifications.
Additional Manufacturer Narrative
Event site name: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.